# SDR CA981230033

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Connector
- Part number: 97079
- Condition: Mismanufactured
- Location: Generator
- Component: Lucas, 31435
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THIS MODEL GENERATOR USED ON THE CESSNA X AIRCRAFT, HOWEVER, THIS PARTICULAR ONE WAS USED IN LOAD BANK FOR LOADING GEARBOX DURING ENGINE TEST INTERMITTENT, ELECTRICAL PROBLEM NOTED. THE FEMALE CONNECTOR ON THE GENERATOR HAD PINS H AND A REVERSED.
